# SDR HALA201004150171

- Difficulty date: April 15, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 20,070 hours, 23,669 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Location: Inboard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER INBD FAILED, ACCOMPLISHED FIM 27-60 TASK 808.  FOUND FAULT CODE (276023) SECU INTERNAL FAULT.  R & R SECU IAW AMM 27-61-01 RTS TEST PASSED.  NO FAULTS NOTED OK FOR SVC.
